In addition to my taking the fluoxitine, im on the wellbutrin (bupropion), both of these they say will take the hunger feeling away ! Not in my case, i get hungry. Is that also a problem ?
2 Feb 2010
Well, SSRI s have a side effect for weight gain and Wellbutrin is known NOT to make you gain weight and I did lose my appetite when I was on Wellbutrin but I did not lose any weight. Now I am on an SSRI and my appetite is back so I know I will probably gain a few lbs. so thats how it goes. People also complain of trying to lose weight and not being able to do so. Its a tough choice but I would rather be happy than depressed and thin. Your choice. good luck !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently on the meds but wanna take the oxyelite for diet/fitness reasons. Not sure if the oxyelite will offset the more important meds.
3 answers • 16 Sep 2010
My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, ...
1 answer • 24 Mar 2011